# SDR AALA972499

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 92743642
- Condition: Defective
- Location: Nlg
- Component: Leach
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 0392 - ON CLIMB-OUT RNO, NOSE GEAR RED LIGHT STAYED ON FOR APPROXIMATELY 5 MINUTES.  NOSE LANDING GEAR INDICATOR ON CONSOLE WAS RETRACTED.  NO UNUSUAL WIND NOISE, GEAR DOOR LIGHT EXTINGUISHED AND OPERATED NORMALLY THEREAFTER.  REPLACED R2-262 AND S1-412.  PERFORMED GEARS OPERATIONS CHECK, SWUNG LANDING GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
